This contribution proposes an efficient approach to the moving multi-loads problem on two-layer beams with interlayer slip and elastic translational supports. The Euler-Bernoulli hypothesis is assumed to hold for each layer separately, and a linear constitutive relation between the horizontal slip and the interlaminar shear force is considered. It is shown that, using the theory of generalized functions to treat the discontinuous response variables, exact eigenfunctions can be derived from a characteristic equation built as determinant of a 6 x 6 matrix. Building pertinent orthogonality conditions for the deflection eigenfunctions, a closed-form analytical response is established in the time domain. The proposed procedure is illustrated for a two-layer beam with interlayer slip, elastically supported at the center and acted upon by moving multi-loads.

DI LORENZO, S., Adam, C., Failla, G., & Pirrotta, A. (2017). On the moving multi-loads problem in discontinuous beam structures with interlayer slip. PROCEDIA ENGINEERING, 199, 2531-2536 [10.1016/j.proeng.2017.09.436].

On the moving multi-loads problem in discontinuous beam structures with interlayer slip

Di Lorenzo, Salvatore
;
Adam, Christoph;Failla, Giuseppe;Pirrotta, Antonina
2017

Abstract

This contribution proposes an efficient approach to the moving multi-loads problem on two-layer beams with interlayer slip and elastic translational supports. The Euler-Bernoulli hypothesis is assumed to hold for each layer separately, and a linear constitutive relation between the horizontal slip and the interlaminar shear force is considered. It is shown that, using the theory of generalized functions to treat the discontinuous response variables, exact eigenfunctions can be derived from a characteristic equation built as determinant of a 6 x 6 matrix. Building pertinent orthogonality conditions for the deflection eigenfunctions, a closed-form analytical response is established in the time domain. The proposed procedure is illustrated for a two-layer beam with interlayer slip, elastically supported at the center and acted upon by moving multi-loads.
https://www.sciencedirect.com/science/article/pii/S1877705817339309
DI LORENZO, S., Adam, C., Failla, G., & Pirrotta, A. (2017). On the moving multi-loads problem in discontinuous beam structures with interlayer slip. PROCEDIA ENGINEERING, 199, 2531-2536 [10.1016/j.proeng.2017.09.436].
File in questo prodotto:
File Dimensione Formato  
On the moving multi-loads problem in discontinuous beam structures with interlayer slip.pdf

non disponibili

Dimensione 611.04 kB
Formato Adobe PDF
611.04 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/245452
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact